← Return to Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine)

Discussion
Comment receiving replies
@congolia

Hi everyone! 10 days now with no Effexor XR! I still have occasional dizzy feeling, but brain zaps are pretty much gone and the ringing in my ears has quieted down a lot! It took me over a year, taking out beads from the capsules. (Shows me I can do pretty much anything I put my mind to.)
The reason I wanted to get off was because I was so afraid that something would happen that would prevent me from getting the medicine. My memory was shot and I feared that I would forget to pack the meds when I was travelling. Sometimes I would forget to take a dose and I would be so dizzy and sick. It was terrible. Now my memory and concentration are getting better.
Every doctor I spoke with just couldn't understand why I wanted to get off. Well, it wasn't really helping my anxiety. I would get worked up over the least things and overreact. My family says I am more like my old, lovable self! Hallelujah! Thanks You, Jesus, for helping me get through this withdrawal!

Jump to this post


Replies to "Hi everyone! 10 days now with no Effexor XR! I still have occasional dizzy feeling, but..."

Seems MD's feel there must be a Pill for everything How many of them have taken , and felt how these ' addictive' meds affect us ? Is this what medical schools teach ? Must be on a ' lifetime' pill for every problem ??

@congolia
Congratulations for achieving a goal that took so long to do!! You are taking good care of yourself and are a wonderful role model for others who want to get off Effexor. Please keep encouraging others in the Connect community to take their time in withdrawal.

Gail
Volunteer Mentor